# SDR CALA0000955

- Difficulty date: June 21, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Aircraft: N13881
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48045
- Aircraft time: 43,782 hours, 43,827 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 22R CORRODED IN FORWARD BAGGAGE BIN AT STA 228.  THE CORRODED SECTION OF LONGERON WAS CUT OUT AND A NEW SECTION WAS SPLICED IN IAW SRM 53-02, FIGURE 18.
